Can vitamins make you sick? And do omega 3 fish oil supplements work?

Depends. Vitamin a, e, d, and k are fat soluble and will accumulate: they have know overdoses that are toxic. B vitamins and c are water soluble - you excrete any excess in your urine. Regarding fish oils, the final data isn't known: here a reliable source: http://nccam.Nih.Gov/health/omega3.
Yes ; Yes. Sick in what way? Anything that makes some feel better may harm others. Excessive doses of vit a, d, e ; b6 can be toxic. Some vits cause stomach upset. Many react to preservatives/artificial colors found in poor-quality supplements.But a quality vit. Is unlikely to cause harm. Fish oil prevents symptoms of omega 3 deficiency, a common problem, helps inflammation ; depression: http://bit.Ly/1cpbzsb.

Related Questions

I am sick daily, fatiged daily, nausiated daily, sometimes light headed and sometimes shacky and sweaty. I have high blood cholesteral and yaking omega 3 fish oil alonf with cinnamon, one a day vitamins and vitamin c. I have been told that I have low whit

Your . Your symptoms need further investigation. You could be dealing with diabetes, anemia, thyroid disorder, cancer, depression/anxiety, etc. You need a complete history and physical and appropriate diagnostic testing as deemed necessary. Hopefully witht the help of your primary doctor you will get answers regarding why you are feeling this way. Best of luck. Read more...
Fatigue & Nausea. Please see your doctor ASAP. Shaky and sweaty may be the case for a number of reasons, one of which is diabetes. I see that you take cinnamon, which is used to balance blood sugar by some people, but you need to know what you are dealing w/the help of your doctor. Peace and good health. Read more...

Whenever I take Omega 3 fish oil vitamins, my scalp gets sores like big bumps that hurt. Why? Am I allergic?

See a dermatologist. The scalp bumps are not caused by fish oil. However it is a complete waste of money, so you should throw it away. Read more...